A continuous-time portfolio turnpike theorem
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Dynamics and Control.
Volume (Year): 16 (1992)
Issue (Month): 3-4 ()
Contact details of provider:
Web page: http://www.elsevier.com/locate/jedc
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Baojun Bian & Harry Zheng, 2012. "Smooth Value Function with Applications in Wealth-CVaR Efficient Portfolio and Turnpike Property," Papers 1212.3137, arXiv.org.
- Vassili Kolokoltsov & Wei Yang, 2012. "Turnpike Theorems for Markov Games," Dynamic Games and Applications, Springer, vol. 2(3), pages 294-312, September.
- Sergey Nadtochiy & Michael Tehranchi, 2013. "Optimal investment for all time horizons and Martin boundary of space-time diffusions," Papers 1308.2254, arXiv.org, revised Jan 2014.
- Vladimir Cherny & Jan Obloj, 2013. "Optimal portfolios of a long-term investor with floor or drawdown constraints," Papers 1305.6831, arXiv.org.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.